# SDR YENA2025062500648

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,926 hours, 1,210 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13207DA08
- Part serial: C13207015615
- Condition: Faulted
- Location: Zone 200
- Part time: 7,926 hours, 1,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) "BOTH FMS UNITS INTERMITTENTLY DROP CRUISE ALTITUDES CAUSING INACCURATE TIME AND FUEL PREDICTIONS AT UPCOMING FIXES, DISPATCH SENT DIRECTIONS TO PRINT FLIGHT PLAN, DELETE SECONDARY AND RE INSERT CRUISE ALTITUDE THEN FCOMVI 5.2.7.17 AND NEITHER WORKED. WE ALTERED OCEANIC CONTROL, THEN PLUGGED IN CRUISE ALTITUDE AT UPCOMING FIXES SEVERAL TIMES IN ORDER TO GET ACCURATE TIME AND FUEL ACROSS NAT HLA; REMOVED AND REPLACED FMGC 1 IAW AMM 22-83-84 . OPS CHK GOOD . REF LOGPAGE 4297052-1(PERFORMED OPS TEST OF LAND CAT III CAPABILITY IAW AMM 22-97-00-710-001-A . TEST PASSED . A/C OK FOR CAT III) CAT II TEST PASSED."
